# SDR A6WA202410268838

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 45,258 hours, 44,002 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 0434
- Condition: Faulted
- Location: Zone 200
- Part time: 43,259 hours, 41,998 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG AT 20* FLAPS ON APPROACH. PERFORMED FLAP RESET PROCEDURE IAW AWAC SUP 98-18I BOX 12. FLAPS RESET. PLACARDED AND PLACED ON MEL. ACARS: A/C    FLT  DEP  DST  TIME    ALT N420AW  6068 LEX  PHL  1642Z   1756 STATE  MINS IAS  OAT  FLAPS  FAIL  HALF  AIR   00115 174  16    19     YES   NO ***** AIRCRAFT REMOVED FROM SERVICE ***** R&R FLAP CONTROL LEVER IAW AMM SUPP 09-038A. OPS CHECK GOOD. REMOVED PLACARD AND REMOVED FROM MEL.                                                                                     PN:7-45500-1  SN OFF:0434  SN ON:0497  RAH
